# SDR ARWA20021205

- Difficulty date: December 14, 2002
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N8974U
- Make and model: Doug DC-8-62
- Aircraft serial: 46110
- Aircraft time: 53,074 hours, 16,018 cycles
- Engine: Pwa JT3D3
- Engine time: 51,293 hours, 26,856 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH LOSS OF HYDRAULIC FLUID TO THE STAND PIPE.   FOUND EMPENNAGE FILTER BOWL LEAKING AT MAGNETIC PLUG.  REMOVED AND REPLACED O-RING LEAK CHECK NORMAL IAW MM.
